# SDR DL72L954319

- Difficulty date: October 29, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N505DA
- Make and model: Boeing 727232
- Aircraft serial: 21307
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Charger
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON PREFLIGHT, EMERGENCY EXIT LIGHTING BATTERY CHARGER POPS CIRCUIT BREAKER.  T/S SYS REPLACED BATT CHARGER C/B AND SPLICE SM17 WDM 33-51-02 PG 5, OPERATION NORMAL.
